Utility Based Optimal Hedging in Incomplete Markets

Mark Philip Owen

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)691-709
Number of pages19
JournalAnnals of Applied Probability
Volume12
Publication statusPublished - 2002

Cite this

Owen, Mark Philip. / Utility Based Optimal Hedging in Incomplete Markets. In: Annals of Applied Probability. 2002 ; Vol. 12. pp. 691-709.
@article{1534e5309daf4daeb912f3c7b379a5dc,
title = "Utility Based Optimal Hedging in Incomplete Markets",
author = "Owen, {Mark Philip}",
year = "2002",
language = "English",
volume = "12",
pages = "691--709",
journal = "Annals of Applied Probability",
issn = "1050-5164",
publisher = "Institute of Mathematical Statistics",

}

Utility Based Optimal Hedging in Incomplete Markets. / Owen, Mark Philip.

In: Annals of Applied Probability, Vol. 12, 2002, p. 691-709.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Utility Based Optimal Hedging in Incomplete Markets

AU - Owen, Mark Philip

PY - 2002

Y1 - 2002

M3 - Article

VL - 12

SP - 691

EP - 709

JO - Annals of Applied Probability

JF - Annals of Applied Probability

SN - 1050-5164

ER -